Summary

The goal of this two-day event is to bring together cross-industry innovation leaders to share information on the latest trends and strategies relating to creating an ecosystem and culture of innovation within an organisation. As well as key trends for 2018, we will discuss success stories in areas such as business development, strategy, marketing, product and R&D. Come home with practical ideas on how to excel the innovation engine within any organisation.

Unleashing Innovation Summit 2018
Special Features

At this summit, senior-level executives will discuss real-life examples of innovation at work in their organisation. Join us to discuss and share your experiences with an Employee's First culture, customer centricity and opportunities with new evolving tech including augmented reality and artificial intelligence. This summit will explore trends and new developments to give you the knowledge and tools needed for your organisation to succeed in 2018 and beyond.

It’s all about the EXPERIENCE!

  • A chance to meet world innovation leaders – from start-ups to mature projects at the forefront of their success
  • Cross-sector learning – find out how solutions adopted by other sectors can add value to your business. What can innovators learn from marketing and R&D and vice versa?
  • Save time and money – concentrated industry knowledge in two intensive days
  • Case studies – listen to case studies outlining the pros and cons of new and existing projects.
  • Networking and interactive sessions – Learn from your peers and build new relationships in our break out and networking sessions
  • Discussion groups – industry-specific roundtable discussions for you to focus on the key issues that affect your business
  • Reinvigorate your business with fresh ideas, meet industry pioneers and discover how to deliver breakthrough results

Who Will You Meet

20+

Cross-Industry
Leading Speakers

100+

Senior Level
Attendees

85:15

Ratio
Corporate : Solution
Companies Providers

How Will You Benefit

100+

Like Minded
Strategy leaders
for Networking

Ideas

Hear About
Groundbreaking
Approaches to
Innovation

Case Studies

Case Studies,
Get the Pros & Cons
of New And Existing Projects

Why an Innovation summit and Why Now?

In this, the age of Digital Darwinism, it is more important than ever that as businesses we adapt to the changing needs of our customers, employees and partners. With artificial intelligence, augmented reality and autonomous cars, it is no longer business as usual.

In this, the 13th edition of our popular Unleashing Innovation summit we pinpoint where corporate innovation belongs and how to excel it, especially in a digital environment where many new approaches are being driven not only by the companies themselves but by technological development.

As technology pushes for change across all industries, no-one can afford to be left behind.

 

Points of Discussion

  • Strategic Innovation: disruptive and sustainable innovation, marketing your innovation and strategic partnerships.
  • Customer Centricity: building a knowledgeable, trustworthy and personalised experience for your customers.
  • Employees First:fostering innovation through communication, incentives and intrapreneurs.
  • Innovative Economies: micro and sharing economies are booming, providing openness, flexibility and a humanised experience to consumers.
  • Ever-Evolving Technology: finding new opportunities for the advancement of apps, augmented reality, artificial intelligence and autonomous vehicles.
  • Corporate Culture: redefining your company’s values, ethics, characteristics and goals through leadership and competency models.

Opportunities for Networking

Meet over 80 like-minded cross-industry leaders and take advantage of the networking opportunities, both formal and informal. The conference is expected to become a platform for fruitful discussion and networking among key executives from around the world, working towards a culture of innovation. The interactive programme format is structured to maximise learning and networking through fun and informative sessions.

Sessions

DAY ONE
Monday 12th March

8:15 WELCOME COFFEE AND REGISTRATION

8:35 INTRODUCTION AND ICEBREAKER

8:45 OPENING REMARKS FROM THE CHAIRPERSON

9:00 KEY NOTE SPEAKER (40 minutes incl. Q&A)

Innovation strategy; bringing an airline to a new horizon
● Align innovation with long-term goals
● Innovate inside and outside the current business model
● Experiment with evolving tech
Rogier van Beugen
Director of Innovation & Venturing at KLM

09:40 CASE STUDY (30 minutes incl. Q&A)
CUSTOMER CENTRICITY
● How to excite and engage your customers
Line Lyst Global Head of Commercial Innovation, LEO Innovation Lab

10:10 NETWORKING COFFEE BREAK (30 minutes)

10:40 UNCONFERENCE SESSION (30 minutes)  

These are participant led, networking group discussions. The aim of the interactive session is to address the main challenges which you are currently facing. We will choose and display 5-10 challenges which were submitted during the introduction. Delegates will be split into groups to discuss one challenge each and a chosen group representative will later report the group’s key findings to the other delegates.

11:25 SPONSOR SESSION DRIVING INNOVATION THROUGH A CULTURE OF EXPERIMENTATION
• Understand why and how global companies transformed into innovation-led businesses
• See powerful case studies of the most innovative online experiments
• Understand how management can foster a culture of experimentation
• Learn from benchmarks on the most powerful examples of digital experimentation
Martijn Beijk, Director, Solutions Engineering, Optimizely

12:05 LUNCH TIME Sponsor (20 minutes incl. Q&A)
Blockchains, Cryptocurrencies, and verifying engagement in Marketing
David Truong, Pixel Ecosystem

12:25 NETWORKING LUNCH (1 hour)

13:25 CASE STUDY (30 minutes incl. Q&A)

Innovation in data science.
• How to use science and data to innovate and evolve your product
Dr. George Tsatsaronis, Principal NLP Scientist, Elsevier

13:55 SPONSOR SESSION
PUTTING ANALYTICS TO WORK
• What does it really take to build a successful analytics capability?
• What are the myths to bust? e.g. do pilot projects just mean a lack of commitment?
• What are pitfalls to avoid?
James Walker, Partner and Global Head of Analytics, OC&C Strategy Consultants

14:35 CASE STUDY (30 minutes incl. Q&A)
FROM A SPARK TO A RAGING FIRE
Sarah Kelly, Innovation Program Manager, Liberty Global

15:05 NETWORKING COFFEE BREAK (35 minutes)

15:40 CASE STUDY (20 minutes incl. Q&A)
Deploy Innovation – through partners
Claus Kurt Nielsen,Regional Business Development Manager Digital Innovations, GROHE

16:00 CASE STUDY (30 minutes incl. Q&A)
Our Innovation Journey
• Current challenges and opportunities in the poultry industry
• Innovating in the Retailer Own Brand market
• Our approach to Marketing and Innovation; evolving our model
• Examples from the innovation pipeline, where next…
Guy Wootton, Director of Marketing and Innovation, Moy Park

16:25 CLOSING REMARKS FROM THE CHAIRPERSON

16:45 NETWORKING DRINKS RECEPTION

DAY TWO
Tuesday 13th March

08:15 WELCOME COFFEE AND SPEED NETWORKING

08:40 INTRODUCTION AND ICEBREAKER
Two minutes will be provided to upload another challenge you are currently
facing onto our event app.

09:00 CASE STUDY (30 minutes incl. Q&A)
The Customer Experience Challenge: turning Customer Insights into Innovative Services
• Train Operating Companies (TOC) are keen to attract new customers. The key to success is high performance and making customers happy.
• As part of this NS (Netherlands Railways) strategy, the customer comes first, and passenger satisfaction is now the number one target and performance indicator.
• NS supports this ambition with a wealth of insights into the main drivers of passenger satisfaction.
• The key challenge is how to successfully convert these insights into action: meaningful innovation that drives successful business
Joost van der Made, Head of Concept Development, NS

09:30 CASE STUDY (30 minutes incl. Q&A)
INTERNAL ENTREPRENEURSHIP
• Danfoss’ startup incubator 24Idea has brought new knowledge in connecting employees and given them the opportunity and empowerment to innovate like start-ups.
• 24Idea created an innovation process that is now adopted by 25.000 Danfoss employees all over the world
Miha Bobic, Senior Director R&D & Mateja Panjan, Front End and Innovation Manager, Danfoss

10:00 NETWORKING COFFEE BREAK (30 minutes)

10:30 UNCONFERENCE SESSION (45 minutes)

These are participant led, networking group discussions. The aim of the interactive session is to address the main challenges which you are currently facing. We will choose and display 5-10 challenges which were submitted during the introduction. Delegates will be split into groups to discuss one challenge each and a chosen group representative will later report the group’s key findings to the other delegates.

11:15 SPONSOR SESSION (40 minutes incl. Q&A) 
HOW CONNECTED DATA CAN HELP YOUR BUSINESS TO STAY IN TOUCH WITH YOUR CUSTOMERS, WHO EITHER DRIVE YOUR INNOVATION OR DISRUPT YOUR BUSINESS
• How we have evolved to become an AI business,
• The power of data to innovate and disrupt markets
• The driving growth from AI to engage with consumers more effectively and efficiently
Dörthe Peters, Associate Director of Data Applications, YouGov

11:55 CASE STUDY (30 minutes incl. Q&A)
How To Move A Traditional Product Company Into The Iot Space Looking at practical challenges such as:
• order systems that can only invoice a physical good being shipped
• quality lab that puts a smart luminary through a duration test and concludes it fails as it turns itself off after 5 minutes of detecting no activity.
Bastiaan de Groot, Global Director Strategy & New Business Development, Feilo Sylvania

12:25 NETWORKING LUNCH (1 hour) 

13:25 PANEL DISCUSSION (35 minutes incl. Q&A)
How do we ensure innovations are fit for the future?
Haidee Bell, Head of Innovation, Save the Children
Christine De Lille, Professor Innovation Networks, The Hague University
Claus Kurt Nielsen, Business Dev Manager Digital Innovations, Grohe

14:00 SPONSOR SESSION (40 minutes incl. Q&A
• How to use your brand as a driver of change
• Put a dot on the horizon
• Incorporate a bigger picture into your brand
• Let your brand resonate from the inside out
Marco-Paul de Jeu, Founder & Strategy Director, CapeRock

14:40 CASE STUDY (30 minutes incl. Q&A)
A contribution to the Paris Climate Agreement
Facing global climate change and scarce petroleum supplies, the world must switch to sustainable energy systems. Together with 194 countries we adopted the first-ever universal, legally binding global climate deal. What we agreed on in Paris we need to work on today. To show my contribution, not only to Paris, but also to express my responsibility I will share 3 use-case today. With these cases I hope you will get inspired, it give you an energy booster and the ability to stand up and start from your own WHY, in WHAT you are believing in. Everyone can contribute! We need ambassadors, believers and most of all supports to take part of this global shift. So please come to me afterwards to shake hands and see how we can collaborate to make it happen. All support is welcome
Mick Walvisch, Partner, DutchNet

15:10 NETWORKING COFFEE BREAK (30 minutes)

15:10 NETWORKING COFFEE BREAK (30 minutes)

15:40 CASE STUDY (30 minutes incl. Q&A)
How (Not) To Organise Innovation In A Corporate Organisation
• What is necessary for effective innovation?
• To what extent should innovation be for all?
• How to make sure successful innovations make it towards implementation?
• How to choose what to focus on?
Christiaan Hen, Senior Innovation Manager, Schiphol Group

16.10 BRAIN SPA (20 minutes)
A roundup of the previous unconference sessions and a final Q&A and brainstorming session to generate new concrete solutions to take home with you.

16.30 CLOSING REMARKS FROM THE CHAIRPERSON
Including a wrap up from Global Executive Events

TOP